A1 Journal article (refereed)
A two-phase problem with Robin conditions on the free boundary (2021)


Guarino Lo Bianco, S., La Manna, D. A., & Velichkov, B. (2021). A two-phase problem with Robin conditions on the free boundary. Journal de l'École polytechnique : Mathématiques, 8, 1-25. https://doi.org/10.5802/jep.139


JYU authors or editors


Publication details

All authors or editors: Guarino Lo Bianco, Serena; La Manna, Domenico Angelo; Velichkov, Bozhidar

Journal or series: Journal de l'École polytechnique : Mathématiques

ISSN: 2429-7100

eISSN: 2270-518X

Publication year: 2021

Publication date: 02/11/2020

Volume: 8

Pages range: 1-25

Publisher: Les Éditions de l'École polytechnique

Publication country: France

Publication language: English

DOI: https://doi.org/10.5802/jep.139

Publication open access: Openly available

Publication channel open access: Open Access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/77378

Web address of parallel published publication (pre-print): https://arxiv.org/abs/2003.14139


Abstract

We study for the first time a two-phase free boundary problem in which the solution satisfies a Robin boundary condition. We consider the case in which the solution is continuous across the free boundary and we prove an existence and a regularity result for minimizers of the associated variational problem. Finally, in the appendix, we give an example of a class of Steiner symmetric minimizers.


Keywords: partial differential equations; calculus of variations; mathematical optimisation


Contributing organizations


Related projects


Ministry reporting: Yes

Preliminary JUFO rating: 1


Last updated on 2021-18-08 at 08:34